See Alike in...

Alike App

Browser

KratomEater

592d

Has Adderall ever started making anyone have panic attacks? I was drinking energy drinks and taking Adderall so can’t for sure say If it was one or the other or both. I want to try to get treated for my ADHD again. I did well with methylphenidate before I switched to Adderall but can’t be sure it won’t do the same.

Top reply
    • KratomEater

      583d

      @Cyberpunk370 oh man I’m sorry to hear that! I just tried a no. Stimulant ADHD medication and it made me feel absolutely terrible, Straterra (Atomoxetine). It made me feel groggy and and lethargic. Made me in a bad mood, heart burn, and nausea🤷🏽‍♂️ this was within the first two days. I was asking some family what they thought, and they said well, sometimes it takes a week or two to start helping. I couldn’t imagine going through two weeks of those symptoms little lone one more day. I didn’t take it today and I feel soooo much better!

    • Cyberpunk370

      583d

      For some reason I'm better with the methylphenidate than I am with that because Adderall gave me the severe ups and downs. So I had to switch back to the ritalin because

      • Cyberpunk370

        583d

        @Cyberpunk370 The Adderall was messing with my bipolar disorder

        • KratomEater

          583d

          @Cyberpunk370 oh man I’m sorry to hear that! I just tried a no. Stimulant ADHD medication and it made me feel absolutely terrible, Straterra (Atomoxetine). It made me feel groggy and and lethargic. Made me in a bad mood, heart burn, and nausea🤷🏽‍♂️ this was within the first two days. I was asking some family what they thought, and they said well, sometimes it takes a week or two to start helping. I couldn’t imagine going through two weeks of those symptoms little lone one more day. I didn’t take it today and I feel soooo much better!

    • galaxysedqe

      592d

      energy drinks and adderall are both stimulants, if u combine them it can elevate ur heart rate and cause panic attacks. i would try cutting out caffeine, if that doesn't help u might want to talk to ur doctor abt it! hope this helps 💕💕

      • KratomEater

        592d

        @galaxysedqe thanks for the input!! 🫶🏽 I did quit the energy drinks thank goodness. This was in 2017 when I started getting them. Even after getting off caffeine for two years I was having them. I’m considering getting back on methylphenidate so I can take control of my life again. Needless to say I had to quit everything including my ADHD medication at the time.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion